# SDR AWXA200500080

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,172 hours, 38,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Seat Row 11 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH SIGN INOPERATIVE AT SEAT ROW 11 LT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH SIGN AT SEAT ROW 11 LT, OPERATIONAL CHECK WAS GOOD.
